# SDR UPS98825534

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5654549501
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT HORIZ STAB ATTACH ANGLE INSIDE AUX SPAR AREA CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM 51-1-20 AND 51-1-21.
